RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 4(286), Pages 205–206 (Mi umn4555)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On fixed points of a free chromatic Lie superalgebra under the action of a finite group of linear automorphisms

A. A. Mikhalev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:4, 220–221

Bibliographic databases:

MSC: 17B01, 17B70, 17B40
Received: 27.03.1992

Citation: A. A. Mikhalev, “On fixed points of a free chromatic Lie superalgebra under the action of a finite group of linear automorphisms”, Uspekhi Mat. Nauk, 47:4(286) (1992), 205–206; Russian Math. Surveys, 47:4 (1992), 220–221

Citation in format AMSBIB
\Bibitem{Mik92}
\by A.~A.~Mikhalev
\paper On fixed points of a~free chromatic Lie superalgebra under the action of a~finite group of linear automorphisms
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 4(286)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn4555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208897}
\zmath{https://zbmath.org/?q=an:0792.17005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..220M}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 4
\pages 220--221
\crossref{https://doi.org/10.1070/RM1992v047n04ABEH000928}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LK51700014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4555
  • http://mi.mathnet.ru/eng/umn/v47/i4/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Petrogradsky, A. A. Smirnov, “On invariants of modular free Lie algebras”, J. Math. Sci., 166:6 (2010), 767–772  mathnet  crossref  mathscinet  elib
    2. Victor Petrogradsky, I. A. Subbotin, “On invariants of free restricted Lie algebras”, Izv. Math., 78:6 (2014), 1195–1206  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:50
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019